Thread: Problem with clomid
07-20-2004, 09:37 AM #1New Member
- Join Date
- Jan 2004
- new york
Problem with clomid
I have a problem I started taking clomid (first day at-300mg 2-8 at 100mg) eight days ago along with my nolvadex . I am now breaking out with red bumps and bloches on my face and body should I stop the post cycle.I don't plan on doing another cycle until Nov/Dec.Will this screw up the gains and most of all my body.It's like I'm having a reaction to the clomid?Please help me out.
07-20-2004, 10:08 AM #2Originally Posted by joker620
07-20-2004, 12:28 PM #3
I am going to go ahead and disagree with you there "thejuiceisloose", It is confidential but then again insurance companies can get a hand on it and kiss good by health coverage and worker's comp or anything else that can get traced back to AS usuage.
07-20-2004, 12:49 PM #4
I would go see doc...jmo
07-20-2004, 12:51 PM #5Originally Posted by Demon Deacon
07-20-2004, 12:55 PM #6
07-20-2004, 12:56 PM #7
I bet if you said I have a problem but i need it to be kept off of the charts. Is that ok? He would probably say yes as long as you kept refusing to tell him unless he kept it off. He would probably be more concerned about your health then the stupid charts.
07-20-2004, 01:31 PM #8Originally Posted by Demon Deacon
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)